PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Global Attractor for a Fourth-Order Parabolic Equation Modeling Epitaxial Thin Film Growth

Volume 60 / 2012

Ning Duan, Xiaopeng Zhao Bulletin Polish Acad. Sci. Math. 60 (2012), 259-268 MSC: 35B41, 35K35, 76A20. DOI: 10.4064/ba60-3-6

Abstract

This paper is concerned with a fourth-order parabolic equation which models epitaxial growth of nanoscale thin films. Based on the regularity estimates for semigroups and the classical existence theorem of global attractors, we prove that the fourth order parabolic equation possesses a global attractor in a subspace of $H^2$, which attracts all the bounded sets of $H^2$ in the $H^2$-norm.

Authors

  • Ning DuanCollege of Mathematics
    Jilin University
    Changchun, P.R. China, 130012
  • Xiaopeng ZhaoCollege of Mathematics
    Jilin University
    Changchun, P.R. China, 130012
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image